# SDR ASAA0792274

- Difficulty date: November 14, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 23,906 hours, 9,340 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 773
- Component part number: 146A94014
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR BUTTSTRAP "TEE" CORRODED BS 767+6 RBL 21 TO LBL 21.  BUTT STRAP "TEE" REPLACED.
